# SDR MWEA95480

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99115151339
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND TWO CRACKED ANGLES AT STA 160, LONGERON 28L AND 28R VISIBLE THROUGH INSP LIGHTENING HOLES IN E/E DOOR JAMB AFT CORNERS.  INSTALLED TWO NEW SHEAR TIES IAW SRM 51-30.
